# SDR FDEA201606101934

- Difficulty date: June 10, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 54,446 hours, 13,384 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA00493
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT DENTED FRAME AT RT BS 5-53, LONGERON 12R.  FRAME REPAIRED IAW SRM 53-00-07-2R, FIG 201, REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL INSPECTION AT 14500 FLT CYCLES AND REPETITIVE INSPECTION AT 9500 FLT CYCLES TO BE CARRIED OUT IAW SRM 53-00-07-2R, TABLE 201, REPAIR 2, INSPECTION METHOD HFEC.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
